Advertisement

manuscripta mathematica

, Volume 29, Issue 2–4, pp 417–426 | Cite as

A note on regular points for solutions of elliptic systems

  • Enrico Giusti
  • Giuseppe Modica
Article
  • 23 Downloads

Abstract

A vector valued function u(x), solution of a quasilinear elliptic system cannot be too close to a straight line without being regular.

Keywords

Number Theory Algebraic Geometry Topological Group Elliptic System Regular Point 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    DE GIORGI E.: Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari. Mem. Accad. Sci. Torino 3, 25–43 (1957)Google Scholar
  2. [2]
    GIAQUINTA M.: Sistemi ellittici non lineari: teoria della regolarità. To appear in Boll. UMIGoogle Scholar
  3. [3]
    GIAQUINTA M., MODICA G.: Almost-everywhere regularity results for solutions of non linear elliptic systems. Manuscripta math. 28, 109–158 (1979)Google Scholar
  4. [4]
    GIUSTI E.: Regolarità parziale delle soluzioni di sistemi ellittici quasilineari di ordine arbitrario. Ann. S.N.S. Pisa 23, 115–141 (1969)Google Scholar
  5. [5]
    GIUSTI E., MIRANDA M.: Sulla regolarità delle soluzioni deboli di sistemi ellittici quasilineari. Arch. Rat. Mech. and Anal. 31, 173–184 (1968)Google Scholar
  6. [6]
    NASH J.: Continuity of the solutions of parabolic and elliptic equations. Amer. J. Math. 80, 931–954 (1958)Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Enrico Giusti
    • 1
  • Giuseppe Modica
    • 1
  1. 1.Istituto matematico ‘L. Tonelli’Università di PisaPisa(Italia)

Personalised recommendations